MAUDE Adverse Event Report: LAKE REGION MEDICAL CPS COURIER

LAKE REGION MEDICAL CPS COURIER
Catalog Number DS2G002
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
While implantation the courier guidwire medium was damaged.A peace of the tip was stuck in the vein.Luckily we could move this out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation is completed.

Brand Name
CPS COURIER
Common Device Name
CPS COURIER
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key21544645
Report Number3006010712-2025-00013
Device Sequence Number15466539
Product Code DQX
UDI-Device Identifier15414734505168
UDI-Public(01)15414734505168(17)270831(10)9158346
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDS2G002
Device Lot Number9158346
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown